# SDR YENA2022031600240

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX IN COCKPIT (1 EA); REF AE NR 2022-48191, W/O 2022-16/1 ........REMOVED AND REPLACED CONTINUITY FITTING LOC. ON FRAME 1 TO FRAME 2 WINDSHIELD CENTER POST LOWER AREA  RH SIDE IAW A320 SRM 51-72-11, A320 SRM 51-42-11, REPAIR INSTRUCTION # R53112919 AND DRAWING  R53112958, TOOL USED EDDY CURRENT PN/ NORTEC 600D, SN/60007161486, DUE DATE/ DEC-06-2022, TORQUE  WRENCH P/N QD1R200A, S/N 0821901635, DUE DATE AUG-13-2022, TORQUE PN: QD150A SN: 0821900628 DUE  DATE: AUG-05-2022 TORQUE APPLIED: 48LBF/IN , DIGITAL CALIPER PN: 500-197-30 SN: A21146543 DUE DATE: OCT-11-2022 WORK DONE BY 8632212, CHECKED BY 8617013
